Steroid folliculitis

From Wikipedia, the free encyclopedia
Jump to: navigation, search
Steroid folliculitis
Classification and external resources
ICD-10 Y42
ICD-9-CM E932

Steroid folliculitis occurs following administration of glucocorticoids or corticotropin.[1] Other medications can also mimic these in order to cause a similar presentation.[2]

See also[edit]

References[edit]

  1. ^ Freedberg, et al. (2003). Fitzpatrick's Dermatology in General Medicine. (6th ed.). Page 684. McGraw-Hill. ISBN 0-07-138076-0.
  2. ^ Lowell Goldsmith, Stephen Katz, Barbara Gilchrest, Amy Paller, David Leffell, Klaus Wolff (22 February 2012). Fitzpatrick's Dermatology in General Medicine, Eighth Edition, 2 Volume. McGraw Hill Professional. ISBN 9780071717557. Retrieved 15 July 2016. In addition to glucocorticoids, other medicines can also cause a monomorphic, diffuse popular eruption that mimics steroid folliculitis.